Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1303
Title: Extreme values of the sum of squares of degrees of bipartite graphs
Authors: Cheng, T. C. Edwin
Guo, Yonglin
Zhang, Shenggui
Du, Yongjun
Subjects: Degree squares
Bipartite graphs
Extreme values
Issue Date: 6-Apr-2009
Publisher: Elsevier
Source: Discrete mathematics, 6 Apr. 2009, v. 309, no. 6, p. 1557-1564.
Abstract: In this paper we determine the minimum and maximum values of the sum of squares of degrees of bipartite graphs with a given number of vertices and edges.
Rights: Discrete Mathematics © 2008 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1303
DOI: 10.1016/j.disc.2008.02.027
ISSN: 0012-365X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
Extreme values of the sum of squares of degrees of bipartite graphs.pdfPre-published version171.67 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.